MAUDE Adverse Event Report: STRYKER SPINE-US XIA BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA BLOCKER; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 03756230
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised to address a fractured xia rod and a migrated unknown set screw.This report captures the unknown set screw.
 
Event or Problem Description
It was reported that a patient was revised to address a fractured xia rod and a migrated xia blocker.This report captures the xia blocker.
 
Additional Manufacturer Narrative
Additional data: b5, d1, d4, d9, g4, h3, h4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
XIA BLOCKER
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21980885
Report Number0009617544-2025-00038
Device Sequence Number18367346
Product Code NKB
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257(11)100906(10)UNL
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03756230
Device Lot NumberUNL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown